# SDR DALA1020109004

- Difficulty date: July 16, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT 2EA OF RT HORIZONTAL STABILIZER UPPER SKIN STA XH=27 REF NRC T0180054 VHS MRB 55-056-02. REPAIR WAS ACCOMPLISHED IAW AMR 0955139, REV1 AND ERA 483916-14 REV ORIG.
